# SDR CALA2019081001340

- Difficulty date: August 9, 2019
- Submitted: August 10, 2019
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 81,299 hours, 31,349 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: FE240004
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATERING REPORTED NR 2 DOOR WOULD NOT OPEN ALL THE WAY. NEEDS CYLINDER DOOR DAMPER (ACTUATOR).   REPLACED THE L2 DOOR DAMPNER IAW AMM 52-13-14, OPS CHECKED GOOD.
